I recently went up from 187.5 mg of Effexor XR to 225 mg. I took my first 225 dose 9 days ago, and yesterday I began feeling very overheated and weak at work. Today I feel the same, but also with a headache. Is it possible that this is a result of the increase in my Effexor dose, or has it been too long since the increase for it to have caused this?
Hi, kmcc! Most likely what you describe is the result of your dosage increase because although it seems like a long time these drugs do not act in the same way as say, an aspirin. It can take as long as 7 ~ 10 days for your body's metabolism to react to and adjust to increases.
But as Janie suggests It's always best to speak with your doctor in these matters. He/she must be made aware of every reaction.
Best wishes and feel better! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Apr 2018 • 4 answers
Updated 12 Jan 2017 • 1 answer
Updated 7 Nov 2018 • 3 answers
Updated 3 Apr 2017 • 1 answer
Updated 26 Jul 2018 • 2 answers